MathSciNet Relay Station
MathSciNet bibliographic data
MR1712629 60D05 (28A78 60K35 82B43)
Aizenman, M.; Burchard, A. Hölder regularity and dimension bounds for random curves. Duke Math. J. 99 (1999), no. 3, 419–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement